Translator Disclaimer
May 2018 Hörmander-type theorem for Itô processes and related backward SPDEs
Jinniao Qiu
Bernoulli 24(2): 956-970 (May 2018). DOI: 10.3150/16-BEJ816

Abstract

A Hörmander-type theorem is established for Itô processes and related backward stochastic partial differential equations (BSPDEs). A short self-contained proof is also provided for the $L^{2}$-theory of linear, possibly degenerate BSPDEs, in which new gradient estimates are obtained.

Citation

Download Citation

Jinniao Qiu. "Hörmander-type theorem for Itô processes and related backward SPDEs." Bernoulli 24 (2) 956 - 970, May 2018. https://doi.org/10.3150/16-BEJ816

Information

Received: 1 March 2015; Revised: 1 January 2016; Published: May 2018
First available in Project Euclid: 21 September 2017

zbMATH: 06778353
MathSciNet: MR3706782
Digital Object Identifier: 10.3150/16-BEJ816

Rights: Copyright © 2018 Bernoulli Society for Mathematical Statistics and Probability

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.24 • No. 2 • May 2018
Back to Top